Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 17, Issue 4, Pages 825-827
http://dx.doi.org/10.1155/S016117129400116X

Addendum to a paper of Craig and Goodman

Departnent of Mathematics, Lafayette College, Easton 18042, Pennsylvania, USA

Received 5 August 1993

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Arthur D. Gorman, “Addendum to a paper of Craig and Goodman,” International Journal of Mathematics and Mathematical Sciences, vol. 17, no. 4, pp. 825-827, 1994. https://doi.org/10.1155/S016117129400116X.